MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION OH/USA SNAP CLAMP ASSEMBLY; OMNI-TRACT

INTEGRA LIFESCIENCES CORPORATION OH/USA SNAP CLAMP ASSEMBLY; OMNI-TRACT
Catalog Number 4040
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The snap clamp assembly (4040) was returned for evaluation.Failure analysis: the evaluation shows that the bolt has shifted, and the snap clamp was not closing properly as a result.The bolt must be replaced along with the worn washers, and the unit must be readjusted according to the manufacturer's specifications.The larger clamp (0.500) shows scratches on the running surface and must be replaced to prevent damage to the blades.Product wear and tear due to normal use is excluded from the terms of the omni tract warranty.Root cause: based on the evaluation by integra service and repair, the root cause is most likely rough or improper handling of the device.
 
Event or Problem Description
A facility reported that during a surgical procedure, the snap clamp assembly (4040) exhibited a defect, which was a tightening problem on the hoop that resulted in a 30-minute delay in surgical time.Another surgical instrument was used to complete the surgery.No patient injuries or deaths were reported.

Brand Name
SNAP CLAMP ASSEMBLY
Common Device Name
OMNI-TRACT
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH 45227
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
cincinnati OH 45227
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24267958
Report Number3004608878-2026-00002
Device Sequence Number21319128
Product Code FFO
UDI-Device Identifier10381780270638
UDI-Public10381780270638
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4040
Device Lot Number147
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Initial Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown